# SDR ASAA9740021

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- System (JASC): 2330 · Entertainment System
- Part: Tape Reproducer
- Part number: RDAX73081
- Condition: Smoking
- Location: Cabin
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SNA - FLT 186 - BEFORE DESCENT INTO SNA, THE TAPE REPRODUCER HAD AN ELECTRICAL SMOKE EMANATING FROM IT.  THE CREW ISOLATED THE SYSTEM BY PULLING THE APPROPRIATE CIRCUIT BREAKER CAUSING THE SMOKE TO STOP.  CONTRACT MX INSPECTED, DEACTIVATED AND DEFERRED THE TAPE REPRODUCER.  THE TAPE REPRODUCER WAS SUBSEQUENTLY REMOVED AND REPLACED BY MX AND REMOVED UNIT WAS ROUTED TO SEA AVIONICS SHOP FOR INSPECTION AND REPAIR.  THE TAPE REPRODUCER DOOR LOCK SOLENOID AND LATCH WERE REPLACED AND THE TAPE REPRODUCER OPERATED NORMALLY.  (M)
